# SDR DL76L050057

- Difficulty date: January 25, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 38,243 hours, 6,055 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 4039892904
- Part serial: 92102881
- Condition: Unserviceable
- Location: Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O ALTIMETER INOP AFTER T/O.  RESET C/B, NO HELP.  REPLACED F/O`S ALTIMETER PER A/C MM 34-13-01-404.  ALT CHECKS OK.
